The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

blocked ear

May 13, 2011

Has a blocked ear got to do with Hiw status or meds?I have tried Ear Wax med locartem vioform but nothing is happenning to it.It makes a noise like its raining.

Response from Dr. Henry

Rarely would a blocked/occluded ear canal have anything to do with HIV or HIV meds. I recommend having an examination with an otoscope to directly evaluate the canal to determine if wax or some other problem is present. KH

Swollen lymphnodes while on Atripila
Psoriasis Treatments

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint